Browse Title Index


 
Issue Title
 
Vol 5, No 2 (2019) IMPULSE CONTROL OF THE MANIPULATION ROBOT Abstract   PDF
Yurii F. Dolgii, Alexander N. Sesekin, Ilya A. Chupin
 
Vol 2, No 2 (2016) IMPULSE–SLIDING REGIMES IN SYSTEMS WITH DELAY Abstract   PDF
Alexander N. Sesekin, Natalya I. Zhelonkina
 
Vol 2, No 2 (2016) IN MEMORY OF ARKADY VIKTOROVICH KRYAZHIMSKIY (1949–2014) Abstract   PDF
Sergei M. Aseev, Alexander G. Chentsov, Alexey A. Davydov, Nikolai L. Grigorenko, Vyacheslav I. Maksimov, Elena A. Rovenskaya, Alexander M. Tarasiev
 
Vol 5, No 2 (2019) INTERPOLATING WAVELETS ON THE SPHERE Abstract   PDF
Nikolai I. Chernykh
 
Vol 5, No 1 (2019) JACOBI TRANSFORM OF \((\nu, \gamma, p)\)-JACOBI–LIPSCHITZ FUNCTIONS IN THE SPACE \(\mathrm{L}^{p}(\mathbb{R}^{+},\Delta_{(\alpha,\beta)}(t) dt)\) Abstract   PDF
Mohamed El Hamma, Hamad Sidi Lafdal, Nisrine Djellab, Chaimaa Khalil
 
Vol 1, No 1 (2015) LINEAR PROGRAMMING AND DYNAMICS Abstract   PDF
Anatoly S. Antipin, Elena V. Khoroshilova
 
Vol 5, No 2 (2019) LOCAL EXTENSIONS WITH IMPERFECT RESIDUE FIELD Abstract   PDF
Akram Lbekkouri
 
Vol 6, No 1 (2020) MOMENT PROBLEMS IN WEIGHTED \(L^2\) SPACES ON THE REAL LINE Abstract   PDF
Elias Zikkos
 
Vol 3, No 2 (2017) NEW METHOD OF REFLECTOR SURFACE SHAPING TO PRODUCE A PRESCRIBED CONTOUR BEAM Abstract   PDF
Boris V. Semenov, Nikolai I. Chernykh, Viktor M. Pleshchev
 
Vol 6, No 1 (2020) NONLOCAL PROBLEM FOR A MIXED TYPE FOURTH-ORDER DIFFERENTIAL EQUATION WITH HILFER FRACTIONAL OPERATOR Abstract   PDF
Tursun K. Yuldashev, Bakhtiyor J. Kadirkulovich
 
Vol 1, No 1 (2015) ON CONNECTIONS BETWEEN GENERALIZED SOLUTIONS OF PDE'S OF THE FIRST ORDER Abstract   PDF
Ekaterina A. Kolpakova
 
Vol 5, No 2 (2019) ON A DYNAMIC GAME PROBLEM WITH AN INDECOMPOSABLE SET OF DISTURBANCES Abstract   PDF
Dmitriy A. Serkov
 
Vol 1, No 1 (2015) ON AN ESTIMATE FOR THE MODULUS OF CONTINUITY OF A NONLINEAR INVERSE PROBLEM Abstract   PDF
Elena V. Tabarintseva
 
Vol 2, No 1 (2016) ON AN EXTREMAL PROBLEM FOR POLYNOMIALS WITH FIXED MEAN VALUE Abstract   PDF
Alexander G. Babenko
 
Vol 2, No 1 (2016) ON CALCULATING THE VALUE OF A DIFFERENTIAL GAME IN THE CLASS OF COUNTER STRATEGIES Abstract   PDF
Mikhail I. Gomoyunov, Dmitry V. Kornev
 
Vol 6, No 1 (2020) ON GENERALIZED EIGHTH ORDER MOCK THETA FUNCTIONS Abstract   PDF
Pramod Kumar Rawat
 
Vol 3, No 2 (2017) ON INTERPOLATION BY ALMOST TRIGONOMETRIC SPLINES Abstract   PDF
Sergey I. Novikov
 
Vol 5, No 1 (2019) ON NECESSARY OPTIMALITY CONDITIONS FOR RAMSEY-TYPE PROBLEMS Abstract   PDF
Anton O. Belyakov
 
Vol 2, No 2 (2016) ON PARAMETERIZED COMPLEXITY OF HITTING SET PROBLEM FOR AXIS–PARALLEL SQUARES INTERSECTING A STRAIGHT LINE Abstract   PDF
Daniel M. Khachay, Michael Yu. Khachay
 
Vol 2, No 2 (2016) ON SOME NUMERICAL INTEGRATION CURVES FOR PDE IN NEIGHBORHOOD OF "BUTTERFLY" CATASTROPHE POINT Abstract   PDF
Oleg Yu. Khachay, Pavel A. Nosov
 
Vol 4, No 2 (2018) ON THE 75TH BIRTHDAY OF PROFESSOR VITALII VLADIMIROVICH ARESTOV Abstract   PDF
Vitalii I. Berdyshev, Nikolai I. Chernykh, Alexander G. Babenko, Roman R. Akopyan
 
Vol 1, No 1 (2015) ON THE BEST APPROXIMATION OF THE DIFFERENTIATION OPERATOR Abstract   PDF
Vitalii V. Arestov
 
Vol 3, No 2 (2017) ON THE BEST APPROXIMATION OF THE INFINITESIMAL GENERATOR OF A CONTRACTION SEMIGROUP IN A HILBERT SPACE Abstract   PDF
Elena E. Berdysheva, Maria A. Filatova
 
Vol 5, No 1 (2019) ON THE CHERNOUS'KO TIME-OPTIMAL PROBLEM FOR THE EQUATION OF HEAT CONDUCTIVITY IN A ROD Abstract   PDF
Abdulla A. Azamov, Jasurbek A. Bakhramov, Odiljon S. Akhmedov
 
Vol 1, No 1 (2015) ON THE COMPLETENESS PROPERTIES OF THE C-COMPACT-OPEN TOPOLOGY ON C(X) Abstract   PDF
Alexander V. Osipov
 
51 - 75 of 102 Items << < 1 2 3 4 5 > >>